Existence and equilibration of global weak solutions to kinetic models for dilute polymers I: finitely extensible nonlinear bead-spring chains

File Description SizeFormat 
Mathematical Models & Methods in Applied Sciences_21_6_2011.pdfAccepted version796.47 kBAdobe PDFView/Open
Title: Existence and equilibration of global weak solutions to kinetic models for dilute polymers I: finitely extensible nonlinear bead-spring chains
Authors: Barrett, JW
Sueli, E
Item Type: Journal Article
Issue Date: 1-Jun-2011
URI: http://hdl.handle.net/10044/1/18365
DOI: http://dx.doi.org/10.1142/S0218202511005313
ISSN: 0218-2025
Publisher: World Scientific Publishing
Start Page: 1211
End Page: 1289
Journal / Book Title: Mathematical Models & Methods in Applied Sciences
Volume: 21
Issue: 6
Copyright Statement: Electronic version of an article published as Mathematical Models & Methods in Applied Sciences 21(6), pp1211, 2011. DOI:10.1142/S0218202511005313 © copyright World Scientific Publishing Company. http://www.worldscientific.com/doi/abs/10.1142/S0218202511005313
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons